# SDR SWAA2023031300810

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867; LBL20 CEILING AREA AFT CARGO COMPARTMENT 2023-112884<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867; LBL20 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-149A8100 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
